Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 6, 2015, 12:10 AM CDT for Bastrop County, Travis County, Texas. It was in force for 110 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 12:10 AM CDT (05:10 UTC)
- Expired
- May 6, 2015, 2:00 AM CDT
- In force
- 110 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Travis County, TX
The radar
The Ft Hood radar (KGRK), 41 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 2:06 AM CDT | FLASH FLOOD | Elgin, TX | NUMEROUS ONGOING CLOSURES IN ELGIN. WATER INTO ONE RESIDENCE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.2 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1109 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
620
WGUS54 KEWX 060510
FFWEWX
TXC021-453-060700-
/O.NEW.KEWX.FF.W.0011.150506T0510Z-150506T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1210 AM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 200 AM CDT
* AT 1202 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. AUTOMATED RAIN GAUGES INDICATED
WIDESPREAD 2 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS
EASTERN TRAVIS COUNTY. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH 2 AM...RESULTING IN A CONTINUED THREAT FOR FLASH
FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...PFLUGERVILLE...ELGIN...AUSTIN BERGSTROM INTERNATIONAL
AIRPORT... WINDEMERE...MANOR...WEBBERVILLE...DEL VALLE...CEDAR
HILLS AND WELLS BRANCH.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3046 9749 3042 9739 3036 9727 3022 9735
3015 9756 3021 9779 3047 9765 3049 9758
3046 9753
$$
EMP1 follow-up statement
139
WGUS74 KEWX 060608
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
108 AM CDT WED MAY 6 2015
TXC021-453-060700-
/O.CON.KEWX.FF.W.0011.000000T0000Z-150506T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-BASTROP TX-
108 AM CDT WED MAY 6 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EASTERN TRAVIS AND NORTHWESTERN BASTROP COUNTIES...
AT 104 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. AN AUTOMATED GAUGE NEAR MANOR HAS
MEASURED JUST UNDER 2 INCHES OF RAINFALL OVER THE LAST HOUR. FLASH
FLOODING IS EXPECTED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...PFLUGERVILLE...ELGIN...AUSTIN BERGSTROM INTERNATIONAL
AIRPORT...WINDEMERE...MANOR...WEBBERVILLE...DEL VALLE...CEDAR HILLS
AND WELLS BRANCH.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3046 9749 3042 9739 3036 9727 3022 9735
3015 9756 3021 9779 3047 9765 3049 9758
3046 9753
$$
EMPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 5, 10:47 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 5, 10:47 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1047 PM CDT TUE MAY 5 2015 .UPDATE... EARLIER EVENING MODEL RUNS OF RAP AND HRRR DEPICTED A MORE PROGRESSIVE AND SHORT-TERM FLASH FLOOD THREAT ALONG I-35 BEFORE SHIFTING EAST AND NORTH. MID EVENING RUNS ARE NOW HOLDING BACK THE HIGHER QPF VALUES CLOSER TO I-35 AND KEEPING A SUSTAINED THREAT FOR A FEW MORE HOURS. AREAS FARTHER TO THE EAST WERE INCLUDED IN CASE THE TRAINING AREA SOLIDIFIES INTO A COMPLEX AS HAS BEEN SUGGESTED IN A RECENT NCEP MESOSCALE PRECIPITATION DISCUSSION. THE HRRR CONTINUES TO SUGGEST A FEW STORMS FOLLOWING RIGHT MOVING SUPERCELL PATHS...SO THERE MAY STILL BE THE POTENTIAL FOR A FEW STRONG STORMS. HOWEVER...WILL DISCREDIT MUCH OF THE OVERNIGHT SEVERE THREAT FOR NOW AS THIS BEHAVIOR IS NOT SUGGESTED BY EVENING RADAR TRENDS OR SPC MESOANALYSIS TOOLS. && .PREV DISCUSSION... /ISSUED 819 PM CDT TUE MAY 5 2015/ UPDATE... /LOCALLY HEAVY RAIN POSSIBLE E OF 281...N OF I-10/ A CLUSTER OF SHOWERS AND THUNDERSTORMS ARE CONCENTRATING ALONG A CONVEYOR BELT OF GULF MOISTURE FEEDING INTO THE SOUTHERN PART OF AN UPPER LOW LIFTING NE INTO THE CENTRAL PLAINS. FINER RESOLUTION MODELS HAVE SHOWN INCREASED RAINFALL INTENSITIES AND QPF OVER SOUTH CENTRAL TX...WITH INITIAL SOLUTIONS WIDELY VARIED EARLY TODAY...NOW CONVERGING INTO THE WEAK TRAINING ECHO PATTERN SEEN THIS EVENING. FAVORABLE JET DYNAMICS WILL LIKELY CONCENTRATE ACTIVITY ALONG AND EAST OF I-35 INTO LATE TONIGHT. POPS WERE INCREASED OVER MAINLY THE EASTERN SECTIONS WITH LOCALLY HEAVY RAINFALL MENTIONED. REST OF THE FORECAST LOOKS TO BE ON TRACK...BUT MAY NEED TO MAKE A LATE EVENING ADJUSTMENT TO POPS SHOULD THE TRAINING PATTERN SHIFT OR DIMININISH. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH FLOODING THREATS CURRENTLY EXPECTED TO BE TOO ISOLATED TO WARRANT A FFA. PREV DISCUSSION... /ISSUED 707 PM CDT TUE MAY 5 2015/ UPDATE... PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW. AVIATION... SCATTERED CONVECTION CONTINUES ALONG AND EAST OF HIGHWAY 281 THIS EVENING. WE HAVE INCLUDED -SHRA FOR THE NEXT FEW HOURS ALONG THE I-35 CORRIDOR...THEN TEMPO GROUPS FOR TSRA BETWEEN 03Z-06Z. FOR NOW...WE DID NOT INCLUDE A MENTION OF PRECIPITATION AT KDRT AS IT APPEARS ACTIVITY WILL REMAIN ISOLATED. CIGS WILL DROP INTO IFR OVERNIGHT AND REMAIN IFR THROUGH A GOOD PORTION OF WEDNESDAY MORNING. DAYTIME HEATING AND MIXING WILL IMPROVE SKIES BACK TO VFR AFTER 18Z. PREV DISCUSSION... /ISSUED 236 PM CDT TUE MAY 5 2015/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A NEGATIVELY TILTED TROUGH FROM THE FOUR CORNERS REGION TO THE BIG BEND WITH A RIDGE EXTENDING FROM THE SOUTHEAST TO THE NORTHERN PLAINS. THE 250MB JET WAS ACROSS NORTHERN MEXICO...BUT WAS LESS THAN 50 KTS. THE JET MARKED THE BOUNDARY OF MOIST MID-LEVEL AIR TO THE SOUTH AND DRIER AIR TO THE NORTH. AT THE SURFACE WINDS CONTINUED FROM THE SOUTHEAST AND DEW POINT TEMPERATURES WERE FROM THE LOW TO UPPER 60S. THERE WAS A DRYLINE FROM CHILDRESS TO MARATHON. IN THE PRE- FIRST PERIOD THIS AFTERNOON THUNDERSTORMS HAVE FORMED ALONG THE DRYLINE AND ARE MOVING TOWARD THE EAST. SOME STORMS MAY MOVE INTO OUR NORTHWESTERN COUNTIES. STORMS WILL BE MOVING INTO MOISTURE RICH ENVIRONMENT AND FORECAST SOUNDINGS SHOW STEEP MID-LEVEL LAPSE RATES. FORECAST CAPE IS 1500 TO 2000 J/KG. SOME STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL THE MOST LIKELY THREAT. DURING THE FIRST PERIOD STARTING THIS EVENING...THE FOUR CORNERS TROUGH WILL MOVE TO THE NORTHEAST INTO THE CENTRAL PLAINS AND FLATTEN AS IT MOVES INTO THE RIDGE. ANOTHER LOW WILL DIG SOUTHWARD OVER THE WEST COAST. THIS WILL PRODUCE SOUTHWESTERLY FLOW OVER TEXAS. THE LOW LEVELS WILL CHANGE VERY LITTLE WITH MOIST SOUTHEASTERLY FLOW CONTINUING. THE DRYLINE WILL REMAIN OVER WEST TEXAS AS THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT. THE STRONG MOIST FLOW WILL KEEP THE DRYLINE WEST OF OUR CWA. WE WILL HAVE ANOTHER LOW CHANCE DAY FOR THUNDERSTORMS WITHOUT ANY STRONG TRIGGER. WITH DEW POINT TEMPERATURES APPROACHING 70 THERE WILL BE STRONG INSTABILITY AND ONLY A WEAK CAP. ANY STORMS THAT DO FORM COULD BE STRONG TO SEVERE. SPC HAS THE WESTERN HALF OF OUR AREA IN THE MARGINAL RISK FOR WEDNESDAY AFTERNOON AND EVENING. LONG TERM (THURSDAY THROUGH TUESDAY)... THE UPPER LEVEL LOW WILL CONTINUE SOUTHWARD OVER THE WEST COAST THURSDAY. THIS FEATURE WILL BEGIN TO MOVE TO THE EAST FRIDAY AND THEN TO THE NORTHEAST OVER THE WEEKEND. THE UPPER FLOW WILL REMAIN SOUTHWESTERLY DURING THIS TIME FRAME. THE ONLY SURFACE FEATURE WILL BE THE DRYLINE TO THE WEST AND THE LOW LEVEL FLOW WILL CONTINUE TO BE FROM THE SOUTHEAST KEEPING IT THERE. THIS WILL MEAN AN EXTENDED PERIOD OF LOW CHANCE POPS WITH A CONDITIONALLY UNSTABLE ATMOSPHERE...BUT NOT TRIGGER FOR CONVECTION. INSTABILITY WILL BE SUFFICIENT FOR STRONG STORMS THROUGH THIS PERIOD. MONDAY AND MONDAY NIGHT A COLD FRONT WILL MOVE THROUGH THE REGION. THIS MAY PROVIDE A BETTER FOCUS FOR STORMS OVER A WIDER AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 70 83 71 84 70 / 70 30 20 30 20 AUSTIN BERGSTROM INTL AIRPORT 70 83 71 84 71 / 70 30 20 30 20 NEW BRAUNFELS MUNI AIRPORT 69 83 71 84 71 / 70 30 20 30 20 BURNET MUNI AIRPORT 67 82 69 82 69 / 60 30 20 30 20 DEL RIO INTL AIRPORT 70 84 71 89 71 / 30 30 30 20 20 GEORGETOWN MUNI AIRPORT 69 82 70 83 69 / 70 30 20 30 20 HONDO MUNI AIRPORT 69 84 71 85 70 / 40 30 20 30 20 SAN MARCOS MUNI AIRPORT 69 83 71 84 70 / 70 30 20 30 20 LA GRANGE - FAYETTE REGIONAL 70 83 72 85 72 / 60 30 20 20 10 SAN ANTONIO INTL AIRPORT 69 84 71 84 71 / 50 30 20 30 20 STINSON MUNI AIRPORT 70 84 72 85 71 / 50 20 20 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...COMAL...DE WITT...FAYETTE... GONZALES...GUADALUPE...HAYS...LAVACA...LEE...TRAVIS...WILLIAMSON. && MESOSCALE/AVIATION...24 SYNOPTIC/GRIDS...18 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 5, 10:26 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1026 PM CDT TUE MAY 5 2015 TXZ171>173-183>194-202>209-217>225-228-070330- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1026 PM CDT TUE MAY 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN PORTIONS OF SOUTH CENTRAL TEXAS THROUGH LATE TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TRAINING OVER AREAS ALONG AND EAST OF HIGHWAY 281. HEAVY DOWNPOURS OF 1 TO 4 INCHES HAS FALLEN OVER PORTIONS OF THE WATCH AREA...AND ADDITIONAL 1 TO 3 INCHES OF RAIN COULD DEVELOP IN THE OVERNIGHT HOURS. ISOLATED OVERNIGHT RAINFALL TOTALS COULD EXCEED 5 INCHES...ESPECIALLY NEAR THE AUSTIN METRO AREA...WHERE SOME OF THE HEAVIEST RAINFALL HAS FALLEN SO FAR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEST OF THE I 35 CORRIDOR WEDNESDAY AND THURSDAY. A LINGERING UPPER LEVEL SYSTEM WILL CONTINUE A CHANCE FOR SHOWERS AND POTENTIALLY STRONG TO SEVERE STORMS THROUGH THE WEEK. STORMS ARE EXPECTED TO OCCUR MAINLY IN THE AFTERNOON AND EARLY EVENING HOURS DURING PEAK HEATING OF THE DAY. THERE WILL CONTINUE TO BE A LOW END CHANCE OF MARGINALLY SEVERE HAIL AND DAMAGING WIND GUSTS WITH ANY STORM DEVELOPMENT THAT OCCURS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE STORM OR FLASH FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 5, 9:23 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 PM CDT TUE MAY 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HEAVY RAIN BEE CAVE 30.31N 97.96W
05/05/2015 M3.00 INCH TRAVIS TX PUBLIC
RAIN TOTAL SO FAR THIS EVENING...STANDING WATER IN LOW
AREAS
&&
EVENT NUMBER EWX1500305
SBSLocal storm report, May 5, 9:28 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
928 PM CDT TUE MAY 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLASH FLOOD 3 SSE ANDERSON MILL 30.41N 97.79W
05/05/2015 TRAVIS TX DEPT OF HIGHWAYS
SEVERAL LOW WATER CROSSING LOCATIONS ALONG SPICEWOOD
SPRINGS ROAD CLOSED DUE TO WATER OVER ROADWAY
&&
EVENT NUMBER EWX1500306
SBSLocal storm report, May 5, 9:45 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
945 PM CDT TUE MAY 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FLASH FLOOD 5 NNE CAMP MABRY 30.38N 97.74W
05/05/2015 TRAVIS TX BROADCAST MEDIA
NORTHBOUND 183 TO MOPAC NORTHBOUND AND SOUTHBOUND RAMPS
ARE CLOSED DUE TO FLOODED ROADWAY
0900 PM FLASH FLOOD 1 SSW MANSFIELD DAM 30.38N 97.91W
05/05/2015 TRAVIS TX LAW ENFORCEMENT
3500 BLOCK OF FRITZ HUGHES ROAD CLOSED DUE TO WATER
OVER THE ROADWAY
0920 PM HEAVY RAIN BEE CAVE 30.31N 97.96W
05/05/2015 M3.00 INCH TRAVIS TX PUBLIC
RAIN TOTAL SO FAR THIS EVENING...STANDING WATER IN LOW
AREAS
0925 PM FLASH FLOOD 3 SSE ANDERSON MILL 30.41N 97.79W
05/05/2015 TRAVIS TX DEPT OF HIGHWAYS
SEVERAL LOW WATER CROSSING LOCATIONS ALONG SPICEWOOD
SPRINGS ROAD CLOSED DUE TO WATER OVER ROADWAY
&&
EVENT NUMBER EWX1500303 EWX1500304 EWX1500305 EWX1500306
SBSLocal storm report, May 5, 10:01 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT TUE MAY 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FLASH FLOOD 1 SW JOLLYVILLE 30.44N 97.76W
05/05/2015 WILLIAMSON TX BROADCAST MEDIA
WATER RESCUE REPORTED AT MCNEIL AND PECAN STREET IN
NORTH AUSTIN...VEHICLE IN WATER WITH DRIVER INSIDE
&&
EVENT NUMBER EWX1500307
SBSLocal storm report, May 5, 10:37 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CDT TUE MAY 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM FLASH FLOOD 5 NE CAMP MABRY 30.37N 97.70W
05/05/2015 TRAVIS TX BROADCAST MEDIA
WATER RESCUE IN PROGRESS
&&
EVENT NUMBER EWX1500308
SBSLocal storm report, May 5, 11:03 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1103 PM CDT TUE MAY 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM FLASH FLOOD 1 W AUSTIN 30.27N 97.75W
05/05/2015 TRAVIS TX LAW ENFORCEMENT
ROADS BARRICADED AT WEST 9TH STREET AND NORTH LAMAR
BLVD DUE TO WATER OVER THE ROADWAY
&&
EVENT NUMBER EWX1500309
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:08 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 3 hr |
| May 5, 8:21 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 5, 8:59 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 5, 9:21 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 5, 10:17 PM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, Comal, DeWitt, Fayette, Gonzales and 6 more | 7 hr |
| May 5, 10:56 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 6, 1:38 AM CDT | Special Weather Statement | EWX | Lee | 37 min |
| May 6, 1:55 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee, Williamson | 3 hr |
| May 6, 2:15 AM CDT | Special Weather Statement | EWX | Lee | 30 min |
| May 6, 2:29 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 31 min |
| May 6, 3:00 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 60 min |
| May 6, 3:19 AM CDT | Areal Flood Warning | EWX | Travis | 3 hr |
| May 6, 4:25 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee, Williamson | 4 hr |
| May 6, 6:13 AM CDT | Areal Flood Advisory | EWX | Travis | 2 hr |
| May 6, 8:04 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis, Williamson | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.